Controllability of Sobolev-Type Neutral Stochastic Mixed Integrodifferential Systems
AbstractThis paper focuses on the controllability of Sobolev-type neutral stochastic mixed Volterra-Fredholm integrodifferential systems with nonlocal conditions in Hilbert spaces. Sufficient conditions for controllability are obtained by using resolvent operator and fixed point technique.
How to Cite
Ravikumar, S. (2012). Controllability of Sobolev-Type Neutral Stochastic Mixed Integrodifferential Systems. European Journal of Mathematical Sciences, 1(1), 68-87. Retrieved from https://ejmathsci.org/index.php/ejmathsci/article/view/62
Upon acceptance of an article by the journal, the author(s) will be asked to transfer copyright of the article to European Journal of Mathematical Sciences. The Copyright Transfer Agreement, which will be provided by the journal, should be signed by the appropriate person. The transfer of copyright does not take place until the manuscript is accepted for publication. If necessary, authors are responsible for obtaining permissions to reprint previously published figures, tables, and other material.